# SDR GUUA93657021309A

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,028 hours, 32,375 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP DISCOVERED POSSIBLE AREAS OF CORROSION IN LT WING FUEL COLLECTOR TANK FWD BONDED STRINGER.  FABRICATED AND INSTALLED REPAIR STRINGER AND FORWARD AND AFT REPAIR DOUBLERS.
